标题:An integral equation approach to two-dimensional incompressible resistive magnetohydrodynamics
作者:Xu, Mingtian; Wei, Tao; Zhang, Longzhou; Hao, Aiqin
作者机构:[Xu, Mingtian; Wei, Tao; Zhang, Longzhou; Hao, Aiqin] Shandong Univ, Sch Civil Engn, Dept Engn Mech, Jinan 250061, Peoples R China.
通讯作者:Xu, M
通讯作者地址:[Xu, MT]Shandong Univ, Sch Civil Engn, Dept Engn Mech, Jinan 250061, Peoples R China.
来源:GEOPHYSICAL AND ASTROPHYSICAL FLUID DYNAMICS
出版年:2014
卷:108
期:4
页码:463-478
DOI:10.1080/03091929.2014.884220
关键词:Magnetohydrodynamics; Integral equation approach; Magnetic reconnection
摘要:In the present work, an integral equation approach is developed to solve two-dimensional incompressible resistive magnetohydrodynamic equations. This approach is examined by simulating the magnetic reconnection driven by the Orszag-Tang vortex and the doubly periodic coalescence instability. The results show that when the viscosity and magnetic resistivity of the plasma are reduced, the current sheet forming in the magnetic reconnection driven by the Orszag-Tang vortex becomes thinner. In comparison with the spectral method, the integral equation approach has much better accuracy and convergence.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84904244919&doi=10.1080%2f03091929.2014.884220&partnerID=40&md5=bdf8abbe3b77b6c9c6d1ac768414c1fd
TOP